Integral representation of an analytic function inside a parallelogram and its application
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1991), pp. 8-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_12_a2,
author = {F. N. Garif'yanov},
title = {Integral representation of an analytic function inside a~parallelogram and its application},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {8--12},
year = {1991},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_12_a2/}
}
F. N. Garif'yanov. Integral representation of an analytic function inside a parallelogram and its application. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1991), pp. 8-12. http://geodesic.mathdoc.fr/item/IVM_1991_12_a2/